# SDR MALA080219

- Difficulty date: December 10, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 24,691 hours, 27,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K, 2Y INSPECTIONS IN CWA, FOUND FRAME AT STA363 AT SL1605 CHAFED.  REMOVED AND REPLACED INNER FLANGE REINFORCEMENT ANGLE P/N 7253742-111, IAW SAAB 51-40-21 AND EO NR S53644.
